Results 1 to 8 of 8

Thread: Anxioness and shaking

  1. #1

    Anxioness and shaking

    6 days ago I started 75 mg Retard/Extended release and Iím shaking like a leaf + am anxious. I get it for anxiety. Are these normal start up side effects?

  2. #2
    Join Date
    Jul 2012
    Posts
    191

    Re: Anxioness and shaking

    Hi Maria
    I have been on a v low dose of clomipramine for 5 years (20mg) however in last few months the anxiety has gone through the roof. I have upped slowly to last 2 days at 80mg and I feel dreaadful, sickly anxious nervous, in fact all the things I was feeling a few months ago. My Mood is a little better but I feel own because I am so anxious and I don't want to talk to people (which is not me). I am going to try to stick it out but it is hard. How are you getting on?

  3. #3

    Re: Anxioness and shaking

    Are you in the Facebook group? I find this easier than here as I donít get notification emails 🤷🏻*♀️

  4. #4
    Join Date
    Jul 2012
    Posts
    191

    Re: Anxioness and shaking

    Hi Maria11112

    I have sent you a private message on here to see if we can ook up on FB.

  5. #5
    Join Date
    Aug 2017
    Posts
    57

    Re: Anxioness and shaking

    Hi, I am switching tonight from 75mgs of amitriptyline to 50 mgs of Clomipramine what are the side effects taken it for intrusive thoughts. Any guidance would be appreciated

  6. #6
    Join Date
    Jul 2012
    Posts
    191

    Re: Anxioness and shaking

    Hi Will
    I am currently weaning off clomipramine onto sertraline, however the only side effect I ever got from clom was constipation and to be honest I was glad as anxiety had me on the toilet! It was a long time ago when I went on it, so I think Maria1111 would be the best person to ask. She has also started a Facebook page for clomipramine support - although there aren't many of us about!

  7. #7
    Join Date
    Aug 2017
    Posts
    57

    Re: Anxioness and shaking

    How do I get on the Facebook page starting Clomipramine tonight at 50 mgs switching from 75 mgs amitriptyline

  8. #8
    Join Date
    Jul 2012
    Posts
    191

    Re: Anxioness and shaking

    The page link is
    https://www.facebook.com/groups/2119085724842154/

    Don't be afraid to take it. If you are already on a TCA, then I shouldn't think that the new one will be tremendously different for side effects, but I am not an expert!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. shaking
    By anxious_girl in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 6
    Last Post: 22-10-09, 14:46
  2. shaking the bed again
    By angel 2 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 6
    Last Post: 04-03-09, 06:51
  3. Shaking leg...
    By PhoenixGrey in forum Fluoxetine / Prozac
    Replies: 10
    Last Post: 24-12-08, 23:19
  4. Shaking
    By Dshell in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 2
    Last Post: 26-03-07, 10:44

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •